# SDR DALA2024050604931

- Difficulty date: May 2, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N900DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62779
- Aircraft time: 17,530 hours, 6,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5744235) EMER EXIT LIGHTS FLASHING IN FLIGHT. R/R RT BAT PACK. CHECKED BOTH LEFT & RT CANNON PLUGS. CHECKS OK PER B737 FIM 33-50.
